# SDR DALA2022102106803

- Difficulty date: October 21, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 77,676 hours, 10,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 ROW 30,31AB EEPLS LIGHTS INOP. CORRECTIVE ACTION: WIRE BROKEN AT SEAT 31A NEAR SIDEWALL. REPLACED SOCKET AND REINSERTED INTO CONNECTOR. (9444216)
